Relapsing acute respiratory failure induced by minocycline

Mauro Oddo, Lucas Liaudet, Mattia Lepori, Alain F. Broccard, Marie Denise Schaller

Research output: Contribution to journalArticlepeer-review

24 Scopus citations

Abstract

The antibiotic minocycline, which is used in the treatment of acne, has been associated with various pulmonary complications such as pulmonary lupus and hypersensitivity pneumonitis. We now report a particularly severe case of minocycline-related pulmonary toxicity that was characterized by a relapsing form of hypersensitivity eosinophilic pneumonia complicated by acute respiratory failure.

Original languageEnglish (US)
Pages (from-to)2146-2148
Number of pages3
JournalCHEST
Volume123
Issue number6
DOIs
StatePublished - Jun 1 2003
Externally publishedYes

Keywords

  • Drug toxicity
  • Eosinophilic pneumonia
  • Mechanical ventilation
  • Minocycline
  • Respiratory failure

Fingerprint Dive into the research topics of 'Relapsing acute respiratory failure induced by minocycline'. Together they form a unique fingerprint.

Cite this